# SDR CALA2014010600034

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 45,740 hours, 16,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5321DB118821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR STRUCTURE, FLOOR STEP STATION 260 TO STATION 270 BL 0 HAS HEAVY CORROSION.  R & R FLOOR STEP IAW ECRA 5321-01566.
